CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Controllability of Nash Equilibrium in Game-Based Control Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 10, 页码: 4180-4187
Authors:  Zhang, Ren-Ren;  Guo, Lei
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Controllability  hierarchical structure  maximum principle  Nash equilibrium  noncooperative differential games  
Some Notes on Concordance between Optimization and Statistics 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2019, 页码: 6
Authors:  Mu, Weiyan;  Wei, Qiuyue;  Xiong, Shifeng
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
MIXED EQUILIBRIUM SOLUTION OF TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC PROBLEM 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 卷号: 57, 期号: 1, 页码: 533-569
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:1/0  |  Submit date:2019/12/13
time inconsistency  stochastic linear-quadratic optimal control  mean-field optimal control  forward-backward stochastic difference equation  equilibrium solution  
Foliated Schwarz symmetry for the nodal solution at the second minimax level 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 6, 页码: 1875-1883
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
Second minimax level  Nodal solution  Foliated Schwarz symmetry  Maximum principle  
The Fucik spectrum of Schrodinger operator and the existence of four solutions of Schrodinger equations with jumping nonlinearities 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 10, 页码: 7000-7097
Authors:  Li, Chong;  Li, Shujie
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Schrodinger equation  Minimax principle  Morse theory  Maximum principle  Exact homology sequences  
A kind of non-traditional biomanipulation model with constant releasing fish 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 13, 页码: 4727-4737
Authors:  Guo, Hongjian;  Chen, Lansun;  Song, Xinyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
ecological ecosystem model  biological control  extinction  permanence  stability  
Positive solutions for singular elliptic systems with convection term 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2017, 卷号: 19, 期号: 3, 页码: 2165-2175
Authors:  Motreanu, Dumitru;  Moussaoui, Abdelkrim;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Singular system  convection term  Schauder's fixed-point theorem  regularity  
CURVATURE ASPECTS OF GRAPHS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 145, 期号: 5, 页码: 2033-2042
Authors:  Bauer, F.;  Chung, F.;  Lin, Y.;  Liu, Y.
View  |  Adobe PDF(170Kb)  |  Favorite  |  View/Download:23/8  |  Submit date:2018/07/30
GLOBAL ENTROPY SOLUTIONS TO AN INHOMOGENEOUS ISENTROPIC COMPRESSIBLE EULER SYSTEM 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1215-1224
Authors:  Cao, Wentao;  Huang, Feimin;  Li, Tianhong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Isentropic  compressible Euler equations  compensated compactness  uniform estimate  maximum principle  
Large deviations for random dynamical systems and applications to hidden Markov models 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 1, 页码: 61-90
Authors:  Hu, Shulan;  Wu, Liming
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Large deviation  Random dynamical systems  Hidden Markov models  Maximum likelihood estimator